International E-publication: Publish Projects, Dissertation, Theses, Books, Souvenir, Conference Proceeding with ISBN.  International E-Bulletin: Information/News regarding: Academics and Research

Homotopy Type Methods for Numerical Solution of Non Linear Riccati Equation

Author Affiliations

  • 1Department of MathematicsIslamia College Peshawar University, PAKISTAN
  • 2 Department of Basics Sciences University of Engineering and Technology Peshawar PAKISTAN
  • 3 Department of MathematicsIslamia College Peshawar University PAKISTAN
  • 4 Department of MathematicsIslamia College Peshawar University PAKISTAN

Res. J. Recent Sci., Volume 4, Issue (1), Pages 73-80, January,2 (2015)


In this paper, we apply various homotopy type methods for the approximate solution of nonlinear Riccati differential equations, such as Optimal Homotopy Asymptotic Method (OHAM), Homotopy Perturbation Method (HPM) andHomotopy Analysis Method (HAM). We also comparethe results of each of them with the exact solution of the given problem. Conclusions reveal that the method OHAM is more effective and the results obtained by this method are in good agreement with the exact solution.


  1. Anderson B.D. and Moore J.B., Optimal control linear quadratic methods prentice-hall, New Jersey, (1999)
  2. Lasiecka I and Triggiani R., Differential and algebraic riccati equations with application to boundary/point control problems: continuous theory and approximation theory (lecture notes in control and information Science), Berlin: Springer, 164 (1999)
  3. Dubois F Saidi, A. Uncondionally stable scheme forriccati equation, ESAIM Proceedings, 8, 39-52 (2000)
  4. Adomian G.A, Review of decomposition Method in Applied Mathematics, Journal of Mathematical Analysis and Applications, 135, 501-544 (1998)
  5. Wazwaz A.M, Al Sayed S.M., A new modification of the domain decomposition method for linear and nonlinearoperators, Appl. Math. Comput, 122, 393-405 (2001)
  6. Wazwaz A.M., A reliable modification of adomain's decomposition method, Appl. Math Comput,102, 77-86 (1999)
  7. Abdel-Naby A, El-Tawil M, Bahnasawi A.A., Solving riccati differential equation using adomian Decomposition method, Appl. Math Comput, 157, 503-514 (2004)
  8. Abbasbandy S and Tan Y., Homotopy analysis method for quadratic riccati differential equation, Common Nonlin Sci Numer Simuldoi, 10, 10-16 (2006)
  9. Gwal A.K., Santosh J K, Gopal P. and Gujar Y.S, Study of ionospheric perturbations during strong seismic activity by correlation analysis method, Res J Rec Sci, 1(1), 2-9 (2012)
  10. Thundil Karuppa Raj R. and Ramsai R., Numerical study of fluid flow and effect of inlet pipe angle in catalytic converter using CFD, Res. J. Recent Sci.,1(7), 39-44 (2012)
  11. Mohamadian Zahra, Image duplication forgery detection using two robust features, Res. J. Recent Sci., , 1(12), 1-6 (2012)
  12. Bota C., Marinca B, Marinca V, Herisanu N., An optimal homotopy asymptotic method applied to the steady flow of fourth grade past a porous plate, Applied Mathematics Lett, 22(2), 245-251 (2009)
  13. Nemes L, Marinca V and Herisanu N., Optimal homotopy asymptotic method with application to thin film flow, Cent. Eur. J. phys, 6,3, 648-653 (2008)
  14. Herisanu N and Marinca V., Application of optimal homotopyasymtotic method for solving nonlinear equation arising in heat transfer, Int. Comm. Heat Mass Transfer, 35, 710-715 (2008)
  15. Tank Nilesh R and R. Thundil Karuppa Raj, Numerical simulation of aerodynamic forces acting on passenger vehicle while overtaking, Res. J. Recent Sci., ,1(12), 55-63 (2012)
  16. Vahdati S., Tavassoli Kajani M. and Ghasemi M., Application of Homotopy Analysis Method to SIR Epidemic Model, Res. J. Recent Sci., 2(1), 91-96 (2013)